Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 783579, 22 pages
http://dx.doi.org/10.5402/2012/783579
Research Article

Two-Step Newton-Tikhonov Method for Hammerstein-Type Equations: Finite-Dimensional Realization

Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, Mangalore 575 025, India

Received 26 December 2011; Accepted 26 January 2012

Academic Editors: A. Bellouquid, A. El-Sayed, A. J. Kearsley, J. MΓ­guez, and J. Shen

Copyright Β© 2012 Santhosh George and Monnanda Erappa Shobha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Santhosh George and Monnanda Erappa Shobha, “Two-Step Newton-Tikhonov Method for Hammerstein-Type Equations: Finite-Dimensional Realization,” ISRN Applied Mathematics, vol. 2012, Article ID 783579, 22 pages, 2012. doi:10.5402/2012/783579